Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

double vision
An_247874 posted:
Hi! My name is Emily and I am 25. I had a stroke in May 2012. I have been seeing a neuro opthomolgist since my most severe symptoms are related to my vision. My biggest obstacle is double vision, eye paralysis, and retracted eyelids. My more minor remaining symptoms are memory, taste, and balance deficencies. I am reaching out because I haven't been able to find anyone who has experienced something like this before. My dr. thinks that it was caused by dehydration, and has suggested that I just wait it out instead of seeking some kind of rehabilitation. I was wondering if anyone had any thoughts about any of what I said. I appreciate the time and dialogue.
CaringLVN responded:
Hi Emily, so sorry about your health. Your still young so that is a great BIG plus. I always tell me patients, its a sweet and sour thing. Sweet: That it happened now that your so young. Sour: That it had happen Trust your body and what it is telling you! Not the doctor. You say you are having balance issues, so what is the Dr. waiting for? Start rehab ASAP and get better. Seek any kind of help that will get you back to where you have to be. Rehab will also help you with your eyes to get your body and vision balanced! Drink lots of water and call your doctor now!

Helpful Tips

Any Exercise is Good!Expert
A recent study looked at exercise in people with Parkinson's Disease, but I think the results ... More
Was this Helpful?
4 of 8 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.